Download this article
 Download this article For screen
For printing
Recent Issues

Volume 25, 1 issue

Volume 24, 9 issues

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN 1472-2739 (online)
ISSN 1472-2747 (print)
Author Index
To Appear
 
Other MSP Journals
Index-bounded relative symplectic cohomology

Yuhan Sun

Algebraic & Geometric Topology 24 (2024) 4799–4836
Abstract

We study the relative symplectic cohomology with the help of an index-bounded contact form. For a Liouville domain with an index-bounded boundary, we construct a spectral sequence which starts from its classical symplectic cohomology and converges to the relative symplectic cohomology of it inside a Calabi–Yau manifold.

Keywords
symplectic topology, Floer theory, symplectic cohomology
Mathematical Subject Classification
Primary: 53D40
References
Publication
Received: 12 October 2021
Revised: 22 May 2023
Accepted: 5 January 2024
Published: 27 December 2024
Authors
Yuhan Sun
Department of Mathematics
Rutgers University
Piscataway, NJ
United States

Open Access made possible by participating institutions via Subscribe to Open.